# SDR CA190411013

- Difficulty date: April 10, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002D24
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH690332303
- Condition: Corroded
- Location: Bs 661
- Part time: 32,520 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) SH690-33230-3 FRAME SECTOR FS661+32 BETWEEN STR 26LH AND STR 20RH FOUND CORRODED (TC# 20190411013)
